# SDR DHL9670833C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5280 · Landing Gear Doors
- Part: Flying Door
- Part number: 65216362
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT MLG FLYING DOOR AFT FITTING CRACKED.  REMOVED AND REPLACED FLYING DOOR PER M/M 32-12-1.
